| Model Number |
694775 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient¿s right ventricular (rv) lead triggered a lead integrity alert (lia) for elevated sensing integrity counter (sic) and high rate non-sustained episodes.Additionally, the rv lead triggered a noise alert for oversensing-noise episodes.A laser extraction was attempted; however, the helix would not retract, so the rv lead was cut and capped in the pocket.Two days later the rv lead was explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned and analyzed.The analysis indicated that the distal conductor of the lead developed a fracture due to flexing while in vivo.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product event summary: the distal portion of the lead was returned, analyzed, and the distal conductor of the lead developed a fracture due to flexing while in vivo.If information is provided in the future, a supplemental report will be issued.